BECKMAN COULTER, INC. AU480 CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Back to Search Results |
| Model Number |
AU481-10E CHEMISTRY ANALYZER AU480 WITH ISE |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Beckman coulter customer technical support (cts) remotely assisted the customer with the au5800, au480 chemistry analyzer and identified the probable cause as a defective sample pot.The customer replaced the sample pot to resolve the issue.Section a2, a3, a4, a5 and a6: information not provided by customer.The beckman coulter internal identifier is (b)(4).
Event or Problem Description
The customer reported the generation of erroneously high potassium and sodium patient results on their au480 clinical chemistry analyzer.There was no report of change to treatment, injury, or death associated with event.The customer did not provide patient data or demographics.